# SDR SWAA2022020935553

- Difficulty date: February 19, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER STANCHION ATTACH CLIP IS CRACKED AT STA.867 LBL 9 (MARKED) / REMOVED LOWER STANCHION BRACKET AND INSTALLED NEW BRACKET PO# 655718/5 IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 AND BOEING DWG 149A8104 ADN 149A8102 REV: A AT BS 867 LBL 9
